Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 239-252.

Convex measures on locally convex spaces

Christer Borell

Full-text: Open access

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 239-252.

Dates
Received: 6 December 1973
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896206

Digital Object Identifier
doi:10.1007/BF02384761

Mathematical Reviews number (MathSciNet)
MR388475

Zentralblatt MATH identifier
0297.60004

Rights
1974 © Institut Mittag-Leffler

Citation

Borell, Christer. Convex measures on locally convex spaces. Ark. Mat. 12 (1974), no. 1-2, 239--252. doi:10.1007/BF02384761. https://projecteuclid.org/euclid.afm/1485896206


Export citation

References

  • Anderson, T. W., The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities. Proc. Amer. Math. Soc. 6, 170–176 (1955).
  • Artzner, Ph., Extension du théorème de Sazonov-Milos d’après L. Schwartz. Séminaire de Prob. III. Université de Strasbourg. Lecture Notes in Math. 8, 1–23. Springer-Verlag 1969.
  • Badrikian, A.: Séminaire sur les fonctions aléatoires linéaires et les mesures cylindriques. Lecture Notes in Math. 139. Springer-Verlag 1970.
  • Borell, C.: Convex set functions in d-space. Uppsala Univ. Dept. of Math. Report No. 8, 1973. (To appear in Pericd. Math. Hungar., Vol. 5 (1975)).
  • Cameron, R. H. & Grave, R. E.: Additive functionals on a space of continuous functions. I. Trans. Amer. Math. Soc. 70, 160–176 (1951).
  • Davidovič, Ju. S., Korenbljum, B. I. & Hacet, I.: A property of logarithmically concave functions. Soviet Math. Dokl. 10, 477–480 (1969).
  • Erdös, P. & Stone, A. H., On the sum of two Borel sets. Proc. Amer. Math. Soc. 25, 304–306 (1970).
  • Fernique, X., Intégrabilité des vecteurs gaussiens. C. R. Acad. Sci. Paris. Ser. A. 270, 1698–1699 (1970).
  • Ito, K., The topological support of Gauss measure on Hilbert space. Nagoya Math. J. 38, 181–183 (1970).
  • Jamison, B., Orey, S., Subgroups of sequences and paths. Proc. Amer. Math. Soc. 24, 739–744 (1970).
  • Kallianpur, G., Zero-one laws for Gaussian processes. Trans. Amer. Math. Soc. 149, 199–211 (1970).
  • —, Abstract Wiener spaces and their reproducing kernel Hilbert spaces. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete. 17, 113–123 (1971).
  • —, Nadkarni, M., Support of Gaussian Measures. Proc. of the Sixth Berkeley Symposium on Math. Stat. and Probability. Vol. II, 375–387. Berkeley 1972.
  • Le Page, R.: Subgroups of paths and reproducing kernels. Annals of Prob. 1, 345–347 (1973).
  • Minlos, R. A.: Generalized random processes and their extension to a measure. Selected Transl. in Math. Statist. and Prob. 3, 291–313 (1962).
  • Parthasarathy, K. R., Probability Measures on Metric Spaces. New York: Academic Press 1967.
  • Sato, H., A remark on Landau-Shepp’s theorem, Sankhyā, Ser. A. 33, 227–228 (1971).
  • Shepp, L. A., Radon-Nikodým derivatives of Gaussian measures. Ann. Math. Statist. 37, 321–354 (1966).
  • Sherman, S., A theorem on convex sets with applications. Ann. Math. Statist. 26, 763–767 (1955).
  • Sudakov, V. N., Problems related to distributions in infinite-dimensional linear spaces. Dissertation Leningrad State Univ. 1962 (in Russian).
  • Umemura, Y., Measures on infinite dimensional vector spaces. Publ. Res. Inst. Math. Sci. Ser. A. 1, 1–47 (1965).
  • Varberg, D. E., Equivalent Gaussian measures with a particularly simple Radon-Nikodým derivative. Ann. Math. Statist. 38, 1027–1030 (1967).